Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: T. Lemoyne
Title: Les Lieux Géométriques en Mathématiques Spéciales avec Application du Principe de Correspondance et de la Théorie des Caractéristiques à $1,400$ Problèmes de Lieux et d'Enveloppes
Additional book information: Paris, Vuibert, 1923. 146 pp.

Review Information:

Reviewer: B. H. Brown
Journal: Bull. Amer. Math. Soc. 31 (1925), 182-183
DOI: https://doi.org/10.1090/S0002-9904-1925-04017-3